# SDR ASAA2012122493528

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 16,929 hours, 5,343 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 3012803
- Part serial: 2786
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 16,924 hours, 5,339 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL QUANTITY INDICATOR GOES BLANK AND TOTAL QUANTITY INDICATOR GOES BLANK . HAPPENS RANDOMLY.  IT OCCURRED 3 TIMES WHILE ON DESCENT.  AFTER ABOUT 5 SECONDS THE INDICATORS RETURNED TO NORMAL.  ACFT GROUNDED.  PERFORMED FQIS BITE 28-41TASK 808.  REQUIRES FQPU REPLACEMENT. REMOVED AND INSTALLED NEW FQPU REF1-81. OPS CKD SYS IAW 28-41-00.  SYS CKS NORMAL.
